# SDR AALA202412200622

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 98,033 hours, 12,081 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MDCR DOOR INOPERATIVE DUE TO HISTORY - CREW REFUSAL. FOUND MCDR LATCH TENNON NOT LIFTING INTO DOOR FRAME FULY WHEN DOOR HANDLES ARE TURNED. ADJUSTED DOOR LATCH ASSEMBLY, PER CMM 25-21-16. LATCH NOW GOES INTO DOOR.
